# SDR QXEA2017040700224

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,781 hours, 25,512 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0586
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,251 hours, 10,872 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,500 FT,  RECEIVED A CABIN PRESSURE MASTER WARNING.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED CDS, FOUND CPC FOR VALVE DATA FAIL AND CP CONTROLLER FAILED.  REPLACED THE AFT OUTFLOW VALVE IAW AMM 21-31-16-000-8010, AND 21-31-16-400-801. FAULTS REMAINED IN CDS. UNABLE TO CLEAR FAULTS. PART DID NOT FIX DISCREPANCY. REPLACED CABIN PRESSURE CONTROLLER IAW AMM  21-31-06-000-801, AND 21-31-06-400-801. COMPLIED WITH A FUNCTIONAL TEST IAW AMM 21-31-00-720-801. FAULTS REMAINED CLEAR IN CDS AND DID NOT REOCCUR. COMPLIED WITH A PRESSURIZATION OF THE ACFT IAW AMM 21-00-00-863-801. TESTED GOOD. RETURNED TO SERVICE.
